# SDR IPXA09157672

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR SLIDE WOULD NOT DISARM.     CLEANED AND LUBED GIRT BAR. PERFORMED OPS CK IAW AMM 52-10-30-06.
